# SDR C2X2008F00029

- Difficulty date: September 4, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- System (JASC): 5751 · Ailerons
- Part: Bonding Strap
- Part number: 14574000420
- Condition: Corroded
- Location: Lt Aileron
- Part time: 7,507 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC IS CURRENTLY IN C-CHECK AND THE LT AILERON SHROUD BONDING STRAPS WERE FOUND CORRODED. MAINT REMOVED AND REPLACED THE BONDING STRAP PLATE IAW EC 5750-01315. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK. (K)
